Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/handle/123456789/11519
Title: Singular nonhomogeneous quasilinear elliptic equations with a convection term.
Authors: Gonçalves, Jose Valdo Abreu
Marcial, Marcos Roberto
Miyagaki, Olimpio Hiroshi
Keywords: Positive solution
Sub-super solution
Issue Date: 2017
Citation: GONÇALVES, J. V. A.; MARCIAL M. R.; MIYAGAKI, O. H. Singular nonhomogeneous quasilinear elliptic equations with a convection term. Mathematische Nachrichten, v. 290, p. 2280-2295, 2017. Disponível em: <https://onlinelibrary.wiley.com/doi/full/10.1002/mana.201600091>. Acesso em: 19 mar. 2019.
Abstract: In this work we establish existence results for a class of nonhomogeneous and singular quasilinear elliptic equations involving a convection term. The gradient term makes the problem non variational, and in addition to this difficulty we have to handle the singular term with a sign changing nonlinearity. The proof of the results are made combining the sub-super solution method, fixed point theorem, Leray–Schauder degree theory and comparison theorems.
URI: http://www.repositorio.ufop.br/handle/123456789/11519
metadata.dc.identifier.uri2: https://onlinelibrary.wiley.com/doi/full/10.1002/mana.201600091
metadata.dc.identifier.doi: https://doi.org/10.1002/mana.201600091
ISSN: 1522-2616
Appears in Collections:DEMAT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_SingularNonhomogeneousQuasilinear.pdf215,41 kBAdobe PDFView/Open    Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.